Advertisement

loader

Talk

Advanced search

Mumsnet has not checked the qualifications of anyone posting here. If you have any medical concerns we suggest you consult your GP.

SIDE EFFECTS OF SEROXAT/PAROXETIN

(2 Posts)
MrsBigD Fri 15-Apr-05 13:09:53

Has anybody on here taken seroxat and experienced extreme fatigue during the first week?

I was on it almost 3 years ago with pnd after dd was born but can't remember. Have now just started again now that ds is 7.5 months old and I'm at the end of my tether and loosing it. Have been taking it for just under 1 week and granted I'm always tired, but atm I'm more tired as I've ever been.

Any ideas?

mummytosteven Fri 15-Apr-05 13:14:07

I remember when I took it several years ago I was like a zombie the first few days, but that soon wore off. I think with all the SSRIs you can get funny side effects for the first fortnight.

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now